| Model Number |
02.07.0412FUC |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 years 5 months after the primary, the patient came in reporting anterior knee pain and the cause is unknown.The surgeon upsized the poly (12 to 14 mm) and revised the patella implant.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 october 2022: lot 104103: (b)(4) items manufactured and released on 03-feb-2011.Expiration date: 2015-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved: batch review performed on 03 october 2022: gmk-primary 02.07.0034rp patella resurfacing size 2 (k090988) lot 103391: (b)(4) items manufactured and released on 29-nov-2010.Expiration date: 2015-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.